# SDR 2010FA0000251

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N5194Y
- Make and model: Lancar LC41550FG
- Aircraft serial: 411007
- Engine: Cont TSIO550C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Flange
- Condition: Cracked
- Location: Oil Cooler
- Part time: 254 hours
- Component: Oil Cooler
- Component part number: 654580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER MOUNTING FLANGE IS CRACKED AT RADIUS.  THIS IS A RECURRING ISSUE WITH THESE COOLERS.  THIS COOLER IS HAS 254.0 HRS SINCE LAST CHANGE DUE TO THE SAME REASON, CRACKED FLANGE AT THE RADIUS WHERE THE FLANGE IS ATTACHED.  LAST COOLER CHANGED WAS PN 654580, SN F07-5670-108.
